Hyperlinked list of Shelah's papers: the 800's

Prepared on 2017-02-03

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:800 [abstract]
Shelah, On complicated models and compact quantifiers
DoSh:801 2003-12-18 [pdf] [ps] [abstract] [arXiv:math.LO/0405091]
Doron+Shelah, A dichotomy in classifying quantifiers for finite models -- J Symbolic Logic 70 (2005) 1297-1324
KbSh:802 2002-08-09 [pdf] [ps] [abstract] [arXiv:math.LO/0212026]
Kubis+Shelah, Analytic Colorings -- Annals Pure and Applied Logic 121 (2003) 145-161
ShSm:803 [abstract]
Shelah+Struengmann, Large Indecomposable Minimal Groups -- Quarterly J Math 60 (2009) 353-365
MtSh:804 2004-07-06 [pdf] [ps] [abstract] [arXiv:math.LO/0407440]
Matet+Shelah, Positive partition relations for $P_\kappa(\lambda)$
GSSh:805 2002-10-08 [pdf] [ps] [abstract] [arXiv:math.LO/0211439]
Gitik+Schindler+Shelah, Pcf theory and Woodin cardinals -- Proc Logic Colloquium'2002 (ASL) (2006) 172--206
Sh:806 2003-02-24 [pdf] [ps] [abstract] [arXiv:math.LO/0211438]
Shelah, Martin's Axiom and Maximal Orthogonal Families -- Real Analysis Exchange 28 (2002/03, no.2) 477-480
BrSh:807 2002-11-01 [pdf] [ps] [abstract] [arXiv:math.LO/0211023]
Bartoszynski+Shelah, Strongly meager sets of size continuum -- Archive for Math Logic 42 (2003) 769-779
GoSh:808 2003-11-17 [pdf] [ps] [abstract] [arXiv:math.RA/0212379]
Goldstern+Shelah, Clones from Creatures -- Transactions American Math Soc 357 (2005) 3525-3551
ShSr:809 2003-07-31 [pdf] [ps] [abstract] [arXiv:math.LO/0405092]
Shelah+Steprans, Comparing the uniformity invariants of null sets for different measures -- Advances in Math 192 (2005) 403-426
Sh:810 2007-12-15 [pdf] [ps] [abstract] [arXiv:math.LO/0405116]
Shelah, The height of the automorphism tower of a group
GeSh:811 2003-04-11 [pdf] [ps] [abstract] [arXiv:math.LO/0211399]
Geschke+Shelah, Some notes concerning the homogeneity of Boolean algebras and Boolean spaces -- Topology and its Applications 133 (2003) 241-253
ShVV:812 [abstract]
Shelah+Vaisanen+Vaananen, On Ordinals Accessible by Infinitary Languages -- Fundamenta Math 186 (2005) 193-214
MPSh:813 [abstract]
Matet+Pean+Shelah, Cofinality of normal ideals on $P_\kappa(\lambda)$, II -- Israel J Math 150 (2005) 253-283
EShT:814 2003-09-26 [pdf] [ps] [abstract] [arXiv:math.LO/0405117]
Eklof+Shelah+Trlifaj, On the cogeneration of cotorsion pairs -- J Algebra 227 (2004) 572-578
BBSh:815 2004-12-02 [pdf] [ps] [abstract] [arXiv:math.LO/0303324]
Baizhanov+Baldwin+Shelah, Subsets of superstable structures are weakly benign -- J Symbolic Logic 70 (2005) 142-150
Sh:816 2008-09-25 [pdf] [ps] [abstract] [arXiv:math.CO/0405119]
Shelah, What majority decisions are possible -- Discrete Math 309 (2009) 2349-2364
Sh:817 2004-02-05 [pdf] [ps] [abstract] [arXiv:math.LO/0405158]
Shelah, Spectra of monadic second order sentences -- Scientiae Math Japonicae 59, No. 2; (special issue: e9, 555--559) (2004) 351-355
KShTS:818 2004-04-26 [pdf] [ps] [abstract] [arXiv:math.GT/0306420]
Kramer+Shelah+Tent+Thomas, Asymptotic cones of finitely presented groups -- Advances in Math 193 (2005) 142-173
EiSh:819 2009-01-27 [pdf] [ps] [abstract]
Eisworth+Shelah, Successors of singular cardinals and coloring theorems. II -- J Symbolic Logic 74 (2009) 1287-1309
Sh:820 2017-01-06 [pdf] [ps] [abstract] [arXiv:math.LO/0405159]
Shelah, Universal Structures
HLSh:821 2003-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/0406481]
Hyttinen+Lessmann+Shelah, Interpreting groups and fields in some nonelementary classes -- J Math Logic 5 (2005) 1-47
BGSh:822 2005-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/0309165]
Boerner+Goldstern+Shelah, Automorphisms and strongly invariant relations
BmSh:823 2005-05-31 [pdf] [ps] [abstract] [arXiv:math.GR/0401305]
Bergman+Shelah, Closed subgroups of the infinite symmetric group -- Algebra Universalis 55 (2006) 137-173
Sh:824 2007-05-22 [pdf] [ps] [abstract] [arXiv:math.LO/0404149]
Shelah, Two cardinals models with gap one revisited -- Math Logic Quarterly 51 (2005) 437-447
KnSh:825 2003-10-13 [pdf] [ps] [abstract] [arXiv:math.LO/0311165]
Kanovei+Shelah, A definable nonstandard model of the reals -- J Symbolic Logic 69 (2004) 159-164 see also E39
BrSh:826 2006-07-13 [pdf] [ps] [abstract] [arXiv:math.LO/0311064]
Bartoszynski+Shelah, On the density of Hausdorff ultrafilters -- Logic Colloquium 2004 (2008) 18--32
KjSh:827 2003-11-16 [pdf] [ps] [abstract] [arXiv:math.LO/0406530]
Kojman+Shelah, Almost Isometric Embeddings of Metric Spaces -- Israel J Math 155 (2006) 309-334
KrSh:828 2005-06-09 [pdf] [ps] [abstract] [arXiv:math.LO/0405081]
Kellner+Shelah, Preserving Preservation -- J Symbolic Logic 70, 3 (2005) 914-945
Sh:829 2006-02-16 [pdf] [ps] [abstract] [arXiv:math.LO/0406482]
Shelah, More on the Revised GCH and the Black Box -- Annals Pure and Applied Logic 140 (2006) 133-160
Sh:830 2006-05-08 [pdf] [ps] [abstract] [arXiv:math.LO/0407498]
Shelah, The combinatorics of reasonable ultrafilters -- Fundamenta Math 192 (2006) 1-23
GbSh:831 [abstract]
Goebel+Shelah, How rigid are reduced products? -- J Pure and Applied Algebra 202 (2005) 230-258
Sh:832 [abstract] [arXiv:math.LO/1306.5399]
Shelah, Many forcing axioms for all regular uncountable cardinals
GbSh:833 2004-12-20 [pdf] [ps] [abstract] [arXiv:math.LO/0504198]
Goebel+Shelah, On Crawley Modules -- Communications in Algebra 53 (2005) 4211-4218
GbSh:834
Goebel+Shelah, Torsionless linearly compact modules -- Abelian groups, rings, modules, and homological algebra (2006) 153--158
Sh:835 2010-11-08 [pdf] [ps] [abstract] [arXiv:math.LO/0510229]
Shelah, PCF without choice see also F814
Sh:836 2007-08-16 [pdf] [ps] [abstract] [arXiv:math.LO/0404222]
Shelah, On long EF-equivalence in non-isomorphic models -- Proc Logic Colloquium, Helsinki, August 2003 (2006) 315--325
ShUs:837 2009-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/0612350]
Shelah+Usvyatsov, Model theoretic stability and categoricity for complete metric spaces -- Israel J Math 182 (2011) 157-198
Sh:838 [abstract] [arXiv:0808.3020]
Shelah, Non-structure in $\lambda^{++}$ using instances of WGCH see also F840 and F841
Sh:839 [abstract]
Shelah, Stable frames and weights see also F1162
Sh:840 2008-07-03 [pdf] [ps] [abstract] [arXiv:math.LO/0504196]
Shelah, Model theory without choice: Categoricity -- J Symbolic Logic 74 (2009) 361-401
SaSh:841 2004-09-06 [pdf] [ps] [abstract] [arXiv:math.LO/0404148]
Sagi+Shelah, On topological properties of ultraproducts of finite sets -- Math Logic Quarterly 51 (2005) 254-257
Sh:842 [abstract]
Shelah, Eventual categoricity spectrum and Frames see also F829
MdSh:843 2007-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/0404147]
Mildenberger+Shelah, Increasing the groupwise density number by c.c.c. forcing -- Annals Pure and Applied Logic 149 (2007) 7-13 see also F831
ShUs:844 2008-02-04 [pdf] [ps] [abstract] [arXiv:math.LO/0404178]
Shelah+Usvyatsov, More on ${\rm SOP}_1$ and ${\rm SOP}_2$ -- Annals Pure and Applied Logic 155 (2008) 16-31
RoSh:845 2004-07-26 [pdf] [ps] [abstract] [arXiv:math.LO/0404146]
Roslanowski+Shelah, Universal forcing notions and ideals -- Archive for Math Logic 46 (2007) 179-196
Sh:846 2008-06-10 [pdf] [ps] [abstract] [arXiv:math.LO/0612240]
Shelah, The spectrum of characters of ultrafilters on $\omega$ -- Colloquium Math 111, No.2 (2008) 213-220
MShT:847 [abstract] [arXiv:math.LO/0407487]
Mildenberger+Shelah+Tsaban, Covering the Baire space by families which are not finitely dominating -- Annals Pure and Applied Logic 140 (2006) 60-71
MdSh:848 2008-09-08 [pdf] [ps] [abstract]
Mildenberger+Shelah, Specializing Aronszajn trees and preserving certain weak diamonds -- J Applied Analysis 15 (2009) 47-78
Sh:849 2015-06-02 [pdf] [ps]
Shelah, Beginning of stability theory for Polish Spaces see also F950
ChSh:850 2006-05-24 [pdf] [ps] [abstract] [arXiv:math.LO/0512218]
Cherlin+Shelah, Universal graphs with a forbidden subtree -- J Combinatorial Theory. Ser. B 97 (2007) 293-333
LwSh:851 [abstract]
Laskowski+Shelah, Decompositions of saturated models of stable theories -- Fundamenta Math 191 (2006) 95-124
KeSh:852 2006-11-30 [pdf] [ps] [abstract] [arXiv:math.LO/0504200]
Kennedy+Shelah, More on regular reduced products -- J Symbolic Logic 69 (2004) 1261-1266
Sh:853 2005-05-03 [pdf] [ps] [abstract] [arXiv:math.LO/0406531]
Shelah, The depth of ultraproducts of Boolean Algebras -- Algebra Universalis 54 (2005) 91-96
BsSh:854 2004-10-25 [pdf] [ps] [abstract] [arXiv:math.LO/0504199]
Blass+Shelah, Ultrafilters and partial products of infinite cyclic groups -- Communications in Algebra 33 (2005) 1997-2007
ShSm:855 2009-11-18 [pdf] [ps] [abstract] [arXiv:math.LO/0612241]
Shelah+Struengmann, Filtration-equivalent $aleph_1$ separable abelian groups of cardinality $\aleph_1$ -- Annals Pure and Applied Logic 161 (2010) 935-943
RoSh:856 2005-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/0406612]
Roslanowski+Shelah, How much sweetness is there in the universe? -- Math Logic Quarterly 52 (2006) 71-86
KuSh:857 2005-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/0512220]
Kuhlmann+Shelah, $\kappa$-bounded Exponential-Logarithmic Power Series Fields -- Annals Pure and Applied Logic 136 (2005) 284-296
MShT:858 2006-04-23 [pdf] [ps] [abstract] [arXiv:math.GN/0409068]
Mildenberger+Shelah+Tsaban, The combinatorics of $\tau$-covers -- Topology and its Applications 154 (2007) 263-276
KrSh:859 2011-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/0511330]
Kellner+Shelah, Saccharinity -- J Symbolic Logic 74 (2011) 1153-1183
RoSh:860 2006-09-13 [pdf] [ps] [abstract] [arXiv:math.LO/0508272]
Roslanowski+Shelah, Reasonably complete forcing notions -- Quaderni di Matematica 17 (2006) 195-239
Sh:861 2006-08-12 [pdf] [ps] [abstract] [arXiv:math.LO/0612243]
Shelah, Power set modulo small, the singular of uncountable cofinality -- J Symbolic Logic 72 (2007) 226-242
BlSh:862 2007-11-22 [pdf] [ps] [abstract]
Baldwin+Shelah, Examples of non-locality -- J Symbolic Logic 73 (2008) 765-782
Sh:863 2015-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/0504197]
Shelah, Strongly dependent theories -- Israel J Math 204 (2014) 1-83 see also F758
SaSh:864 2006-05-15 [pdf] [ps] [abstract] [arXiv:math.LO/0612244]
Sagi+Shelah, On Weak and Strong Interpolation in Algebraic Logics -- J Symbolic Logic 71 (2006) 104-118
DoSh:865 2006-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/0607375]
Doron+Shelah, Relational structures constructible by quantifier free definable operations -- J Symbolic Logic 72 (2007) 1283-1298
HvSh:866 2007-03-01 [pdf] [ps] [abstract] [arXiv:math.LO/0612245]
Havlin+Shelah, Existence of EF-equivalent Non-Isomorphic Models -- Math Logic Quarterly 53 (2007) 111-127
GbSh:867 2006-06-01 [pdf] [ps] [abstract] [arXiv:0711.3045]
Goebel+Shelah, Generalized $E$-Algebras via $\lambda$-Calculus I -- Fundamenta Math 192 (2006) 155-181
Sh:868 2013-03-08 [pdf] [ps] [abstract] [arXiv:math.LO/0603651]
Shelah, When first order $T$ has limit models -- Colloquium Math 126 (2012) 187-204 see also F1030
MtSh:869 2010-07-06 [pdf] [ps] [abstract] [arXiv:math.LO/0612246]
Matet+Shelah, The nonstationary ideal on $P_\kappa(\lambda)$ for $\lambda$ singular
BsSh:870 2005-09-02 [pdf] [ps] [abstract] [arXiv:math/0509406]
Blass+Shelah, Disjoint Non-Free Subgoups of Abelian Groups -- Quaderni di Matematica 17 (2006) 1-24
LwSh:871 2009-09-02 [pdf] [ps] [abstract] [arXiv:0711.3043]
Laskowski+Shelah, A trichotomy of countable, stable, unsuperstable theories -- Transactions American Math Soc 363 (2011) 1619-1629
KrSh:872 2006-07-07 [pdf] [ps] [abstract] [arXiv:math.LO/0601083]
Kellner+Shelah, Decisive creatures and large continuum -- J Symbolic Logic 74 (2009) 73-104
ShSm:873 2006-09-19 [pdf] [ps] [abstract] [arXiv:math.LO/0609638]
Shelah+Struengmann, A characterization of ${\rm Ext}(G,{\mathbb Z})$ assuming $(V=L)$ -- Fundamenta Math 193 (2007) 141-151 see also 874
ShSm:874 2006-01-11 [pdf] [ps] [abstract] [arXiv:math.LO/0609637]
Shelah+Struengmann, On the $p$-rank of ${\rm Ext}_{\mathbb Z}(G,{\mathbb Z})$ in certain models of ZFC -- Algebra and Logic 46 (2007) 200-215
JrSh:875 2013-03-03 [pdf] [ps] [abstract]
Jarden+Shelah, Non-forking frames in abstract elementary classes -- Annals Pure and Applied Logic 164 (2013) 135-191 see also 966
Sh:876 [abstract] [arXiv:math.LO/0603652]
Shelah, Minimal bounded index subgroup for dependent theories -- Proc American Math Soc 136 (2008) 1087-1091
Sh:877 2015-06-02 [pdf] [ps] [abstract] [arXiv:math.LO/0609636]
Shelah, Dependent $T$ and Existence of limit models see also F972
GaSh:878 2007-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/0512217]
Garti+Shelah, On ${\rm DEPTH}$ and ${\rm DEPTH}^+$ of Boolean Algebras -- Algebra Universalis 58 (2008) 243-248
EFSh:879 2010-03-15 [pdf] [ps] [abstract] [arXiv:math.LO/0702293]
Eklof+Fuchs+Shelah, Test Groups for Whitehead Groups -- Rocky Mountain J Math 42 (2012) 1863-1873
GbSh:880 2006-05-06 [pdf] [ps] [abstract] [arXiv:0711.3011]
Goebel+Shelah, Absolutely Indecomposable Modules -- Proc American Math Soc 135 (2007) 1641-1649
Sh:881 2007-01-11 [pdf] [ps] [abstract] [arXiv:math.LO/0605385]
Shelah, The Erdos-Rado Arrow for singular -- Canadian Math Bulletin 52 (2009) 127-131
KpSh:882 2009-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/0606216]
Kaplan+Shelah, The automorphism tower of a centerless group without choice -- Archive for Math Logic 48 (2009) 799-815
Sh:883 2009-03-05 [pdf] [ps] [abstract] [arXiv:math.LO/0609634]
Shelah, $\aleph_n$-free abelain group with no non-zero homomorphism to $\Bbb Z$ -- CUBO, A Math J 9 (2007) 59-79
GoSh:884 2014-09-24 [pdf] [ps] [abstract]
Goldstern+Shelah, All creatures great and small -- TAMS 368 (2016) 7551-7577
Sh:885 2007-05-10 [pdf] [ps] [abstract]
Shelah, A comment on ``${\mathfrak p}<{\mathfrak t}$'' -- Canadian Math Bulletin 52 (2009) 303-314
Sh:886 2016-09-20_1 [pdf] [ps] [abstract] [arXiv:math.LO/0703045]
Shelah, Definable groups for dependent and 2-dependent theories
Sh:887 2007-09-17 [pdf] [ps] [abstract] [arXiv:math.LO/0612353]
Shelah, Groupwise density cannot be much bigger than the unbounded number -- Math Logic Quarterly 54 (2008) 340-344
RoSh:888 2010-07-16 [pdf] [ps] [abstract] [arXiv:math.LO/0611131]
Roslanowski+Shelah, Lords of the iteration -- Set Theory and Its Applications (2011) 287--330
RoSh:889 2007-09-17 [pdf] [ps] [abstract] [arXiv:math.LO/0607218]
Roslanowski+Shelah, Generating ultrafilters in a reasonable way -- Math Logic Quarterly 54 (2008) 202-220
RoSh:890 2010-09-20 [pdf] [ps] [abstract] [arXiv:math.LO/0605067]
Roslanowski+Shelah, Reasonable ultrafilters, again -- Notre Dame J Formal Logic 52 (2011) 113-147
GaSh:891 2007-07-25 [pdf] [ps] [abstract] [arXiv:math.LO/0612247]
Garti+Shelah, Two cardinal models for singular $\mu$ -- Math Logic Quarterly 53 (2007) 636-641
FGSSh:892 2006-12-10 [pdf] [ps] [abstract] [arXiv:math.GR/0702294]
Dror Farjoun+Goebel+Segev+Shelah, On kernels of cellular covers -- Groups, Geometry, and Dynamics 1 (2007) 409-419
Sh:893 2015-05-08 [pdf] [ps] [abstract] [arXiv:math.LO/1302.4841]
Shelah, A.E.C. with not too many models see also F1302
MdSh:894 2008-04-16 [pdf] [ps] [abstract]
Mildenberger+Shelah, The Near Coherence of Filters Principle does not imply the Filter Dichotomy Principle -- Transactions American Math Soc 361 (2009) 2305-2317 see also F1194
Sh:895 2011-10-04 [pdf] [ps] [abstract] [arXiv:0707.1818]
Shelah, Large continuum, oracles -- Central European J Math 8 (2010) 213-234 see also F1186
KPSh:896 2007-02-17 [pdf] [ps] [abstract] [arXiv:math.LO/0609655]
Kellner+Pauna+Shelah, Winning the pressing down game but not Banach Mazur -- J Symbolic Logic 72 (2007) 1323-1335
Sh:897 2012-12-17 [pdf] [ps] [abstract] [arXiv:math.LO/0703477]
Shelah, Theories with EF-Equivalent Non-Isomorphic Models -- Tbilisi Math J 1 (2008) 133-164
Sh:898 2013-12-01 [pdf] [ps] [abstract] [arXiv:0710.0157]
Shelah, PCF and abelian groups -- Forum Math 25 (2013) 967-1038 see also F826
JuSh:899 2007-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/0702295]
Juhasz+Shelah, Hereditarily Lindel{\"{o}}f spaces of singular density -- Studia Scientiarum Math Hungarica 45 (2008) 557-562
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive